# SDR DALA12002893130

- Difficulty date: July 1, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BETWEEN FR 65 TO FR 66 RT -Y1732 UPPER FLANGE CORRODED.  BLENDED AREA IAW SRM 53-00-14.  CHECK LIMITS ORIG. MAT. .063  INCH AFTER BLENDED MAT. LOSS L=1.050 INCH W=1.010 INCH D=.025 INCH.  MATERIAL REMAINING .038 INCH TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11 LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
